# SDR G412008F00000

- Difficulty date: June 6, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Nr 1 Nacelle
- Part time: 93,049 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KIAH, NR 1 ENGINE FIRE WARNING SOUNDED, FIRE HANDLE LIGHT, AND MASTER FIRE WARNING LIGHT ILLUMINATED.  WARNING HORN COULD BE SILENCED BUT CAME BACK ON THREE TIMES.  ENGINE FIRE HANDLE SUBSEQUENTLY PLACED IN SELECT AGENT POSITION; LIGHT AND HORN SILENCED.  ACFT RETURNED TO KIAH WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND REPAIRED A BROKEN GROUND WIRE ON RT SIDE UPPER HOT SECTION FIRE LOOP IAW MM 20-50-1.  ADDITIONALLY, NR 1 ENGINE FIRE DETECTOR SYSTEM OPERATIONAL CHECK GOOD IAW MM 26-11-16.  (A)
